# SDR I262004F00000

- Difficulty date: July 9, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N140VJ
- Make and model: Israel 1124
- Aircraft serial: 435
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Stuck
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK IN 12 DEGREE POSITION.  FOUND THE NR 2 SWITCH STUCK IN CLOSED POSITION.  REPLACED SLIDER ASSY.  OPS CHECK GOOD.
